Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Free lattice-ordered modules

A. Bigard

Vol. 49 (1973), No. 1, 1–6
Abstract

The aim of this paper is to show that the theory of free lattice-ordered groups developed by E. C. Weinberg in the abelian case can be generalized to modules over a totally ordered Ore domain A. The main result is that for every torsion-free ordered A-module M, there exists a free f-module over M. The generalization given will be seen to be, in a certain sense, the best possible.

Mathematical Subject Classification
Primary: 06A70
Milestones
Received: 19 July 1972
Revised: 4 May 1973
Published: 1 November 1973
Authors
A. Bigard